MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage occurred during priming.This occurred before patient use/during priming.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Month and year of event have been provided; day is unknown.Three photos were used for the device analysis.During the analysis, a leak was observed in the joint three of the ¿lumen tube to manifold, molded¿.The complaint was confirmed.The cause was a damaged part/assembly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2026-03456-00 for details pertinent to this event.H6: codes were updated.One device was returned for investigation.In order to replicate clinical use, the fluid warmer was installed onto a level 1 fluid warmer.The heat exchanger assembly was successfully installed without difficulty, and the fluid warmer displayed no alarms.The infusate line was primed with an icu medical provided syringe, and no leaks were observed.During operation of the fluid warmer, a leak was observed from the blue manifold below the heat exchanger and the tubing.A channel was observed from the tubing-manifold junction.The complaint of leakage can be confirmed.The probable cause is due to a solvent application error at the tubing-manifold junction during manufacturing in tijuana.Visual and functional testing was performed.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20237584
Report Number9617604-2024-00713
Device Sequence Number8089681
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)250824(10)4189915
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Catalogue NumberDI-60HL
Device Lot Number4189915
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown